About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 573910, 2 pages
http://dx.doi.org/10.1155/2012/573910
Editorial

Bifurcation and Chaos Theory in Electrical Power Systems: Analysis and Control

1School of Natural Resources Engineering and Management, German Jordanian University (GJU), Amman, Jordan
2Electrical and Computer Engineering Department, University of Central Florida, Orlando, FL, USA
3Department of Electrical and Computer Engineering, Virginia Tech., Falls Church, VA, USA
4Department of Electrical and Computer Engineering, Oakland University, Rochester, MI, USA

Received 27 August 2012; Accepted 27 August 2012

Copyright © 2012 Ahmad M. Harb et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad M. Harb, Issa Batarseh, Lamine M. Mili, and Mohamed A. Zohdy, “Bifurcation and Chaos Theory in Electrical Power Systems: Analysis and Control,” Mathematical Problems in Engineering, vol. 2012, Article ID 573910, 2 pages, 2012. doi:10.1155/2012/573910